MathSciNet Relay Station
MathSciNet bibliographic data
MR1989438 60G57 (60G17 60H15)
Mytnik, Leonid; Perkins, Edwin Regularity and irregularity of $(1+\beta)$-stable super-Brownian motion. Ann. Probab. 31 (2003), no. 3, 1413–1440.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement